Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

A case report : Akathisia and an unusual symptomatic treatment

Back, Ian and Taubert, Mark 2007. A case report : Akathisia and an unusual symptomatic treatment. Palliative Medicine 21 (8) , pp. 713-715. 10.1177/0269216307083598

Full text not available from this repository.

Abstract

We present a case of medication-induced akathisia in a 47-year-old woman with metastatic carcinoma of the ovary. Severe pacing and restlessness started after commencing a subcutaneous infusion with cyclizine 150mg, haloperidol 2.5 mg and oxycodone 20 mg. She was also taking levomepromazine and fluoxetine orally at the time. By making changes to her medication, her symptoms resolved gradually. During the time of convalescence, she gained great symptomatic relief from using exercise pedals and it allowed her to go about usual everyday activities, such as eating and reading, while continuously treading the pedals.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Medicine
Publisher: SAGE Publications
ISSN: 0269-2163
Last Modified: 31 Aug 2018 20:36
URI: http://orca.cf.ac.uk/id/eprint/112915

Citation Data

Cited 3 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item